# SDR SCNA99705

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, FOUND CORROSION OUT OF LIMITS ON FLOORBEAM AT BS312 BL0.  REMOVED CORROSION IAW SRM 511006, OUT OF LIMITS PER SRM 531001.  CUTOUT DAMAGED AREA IAW SRM 514004.  FABRICATED REPAIR DOUBLER FROM EXTRUSION BAC14902831 7075 T6 IAW SRM 514004.  TREATED AND PRIMED IAW SRM 511002 AND MM 512002.  INSTALLED REPAIR IAW SRM 514004 AND 513002.
